Home Knot Theory on WWW Profile

Research Interest

Low dimensional topology, 3-manifold, knot theory, Dehn surgery, left-ordering

No.

Title

Co-author

Journal





1.

Fibered 2-knots and lens spaces


Osaka J. Math. 26 (1989) 57-63

2.

Twisting symmetry-spins of 2-bridge knots


Kobe J. Math. 6 (1989) 117-125.

3.

Twisting symmetry-spins of pretzel knots


Proc. Japan Acad. A66 (1990) 179-183.

4.

2-Knots from view of moving picture

with Yasutaka Nakanishi

Kobe J. Math. 8 (1991) 161-172.

5.

Symmetry-spun tori in the four-sphere


in Knots 90, Walter de Gruyter 1992

6.

A note on untwisted deform-spun 2-knots


Proc. Japan Acad. A68 (1992) 75-78.

7.

Composite knots trivialized by twisting


J. Knot Theory Ramifications 1 (1992) 467-470.

8.

Roll-spun knots


Math. Proc. Cambridge Philos. Soc. 113 (1993) 91-96.

9.

Twist-roll spun knots


Proc. Amer. Math. Soc. 122 (1994) 597-599.

10.

Homology handles with multiple knot-surgery descriptions


Topology Appl. 56 (1994) 249-257.

11.

Twisting operations and composite knots - In search of Scharlemann cycles 


Proc. Apllied Math. Workshop 4, KAIST, 1994

12.

Twisting operations and composite knots


Proc. Amer. Math. Soc. 123 (1995) 1623-1629.

13.

Dehn surgery and projective planes


Kobe J. Math. 13 (1996) 203-207.

14.

Cyclic surgery on genus one knots


Osaka J. Math. 34 (1997) 145-150.

15.

Dehn surgery on genus one knots and Seifert fibered manifolds


Proc. of The 5th Korea-Japan School of Knots and Links (1998) 315-325, KAIST

16.

Tunnel number one genus one non-simple knots

with Hiroshi Goda

Tokyo J. Math. 22 (1999) 99-103.

17.

Dehn surgeries on composite knots creating Klein bottles


J. Knot Theory Ramifications 8 (1999) 391-395.

18.

On tangle decompositions of tunnel number one links

with Hiroshi Goda and Makoto Ozawa

J. Knot Theory Ramifications 8 (1999) 299-320.

19.

Genus one, three-bridge knots are pretzel

with Satoshi Fukuhama and Makoto Ozawa

J. Knot Theory Ramifications 8(1999) 879-885.

20.

Gluck surgery along a 2-knot in a 4-manifold is realized by surgery along

a projective plane

with Atsuko Katanaga, Osamu Saeki and Yuichi Yamada

Michigan Math. J. 46 (1999), 555-571.

21.

Dehn surgeries on knots which yield lens spaces and genera of knots

with Hiroshi Goda

Math. Proc. Cambridge Philos. Soc. 129 (2000), 501-515.

22.

Creating Klein bottles by surgery on knots


J. Knot Theory Ramifications 10 (2001), 781-794.

23.

Links with surgery yielding the 3-sphere


J. Knot Theory Ramifications 11 (2002), 105-108.

24.

Toroidal surgeries on hyperbolic knots


Proc. Amer. Math. Soc. 130 (2002), 2803-2808.

25.

Boundary slopes of non-orientable Seifert surfaces for knots

with Kazuhiro Ichihara and Masahiro Ohtouge

Topology Appl. 122 (2002), 467-478.

26.

Dehn surgery on crosscap number two knots and projective planes


J. Knot Theory Ramificaions 11 (2002), 869-886.

27.

Dehn fillings creating essential spheres and tori

with Sangyop Lee and Seungsang Oh

J. Knot Theory Ramificaions 11 (2002), 887-890.

28.

P2-reducing and toroidal Dehn fillings

with Gyotaek Jin, Sangyop Lee and Seungsang Oh

Math. Proc. Cambridge Philos. Soc. 134 (2003), 271-288.

29.

Klein bottle surgery and genera of knots

with Kazuhiro Ichihara

Pacific J. Math. 120 (2003), 317-333.

30.

Toroidal surgeries on hyperbolic knots, II


Asian J. Math. 7 (2003), 139-146.

31.

The simplest hyperbolic knots with non-integral toroidal surgery

with Haruko Ishigami

J. Knot Theory Ramifications 12 (2003), 1023-1039.

32.

Crosscap numbers of torus knots


Topology Appl. 138 (2004), 219-238.

33.

Klein bottle surgery and genera of knots, II

with Kazuhiro Ichihara 

Topology Appl. 146-147 (2005), 195-199.

34.

On hyperbolic 3-manifolds realizing the maximal distance between toroidal Dehn fillings

with Hiroshi Goda

Algebr. Geom. Topol. 5 (2005), 463-507. (available from Math ArXiv)

35.

Distance between toroidal surgeries on hyperbolic knots in the 3-sphere


Trans. Amer. Math. Soc. 358 (2006), 1051-1075. (available from Math ArXiv)

36.

Reducing Dehn fillings and small surfaces

with Sangyop Lee and Seungsang Oh

Proc. London Math. Soc. 92 (2006), 203--223.(available from Math ArXiv)

37.

On hyperbolic knots realizing the maximal distance between toroidal surgeries


J. Knot Theory Ramifications 15 (2006), 101-119. (available from Math ArXiv)

38.

On non-integral Dehn surgeries creating non-orientable surfaces


Canad. Math. Bull. 49, no.4 (2006), 624-627.

39.

Crosscap numbers of 2-bridge knots

with Mikami Hirasawa

Topology 45, no. 3 (2006), 513-530. (available from Math ArXiv)

40.

Toroidal Dehn fillings on large hyperbolic 3-manifolds


Comm. Anal. Geom. 14 (2006) 565-601. (available from Math ArXiv)

41.

A Seifert fibered manifold with infinitely many knot-surgery descriptions


International Mathematics Research Notices 2007, Article ID rnm028, 16 pages.

42.

Alexander polynomials of doubly primitive knots

with Kazuhiro Ichihara and Toshio Saito

Proc. Amer. Math. Soc. 135 (2007), 605-615. (available from Math ArXiv)

43.

Boundary structure of hyperbolic 3-manifolds admitting annuluar and toroidal fillings at large distance

with Sangyop Lee

Canadian J. Math. 60 (2008) 164-188. (available from Math ArXiv)

44.

Hyperbolic knots with three toroidal Dehn surgeries


J. Knot Theory Ramifications 17 (2008) 1051-1061. (available from Math ArXiv)

45.

Non-invertible knots having toroidal Dehn surgery of hitting number four


Hiroshima Mathematical Journal 38 (2008), 447-454.

46.

Isolated exceptional Dehn surgeries on hyperbolic knots


Topology Appl. 156 (2009), 1148-1152. 

47.

Boundary structure of hyperbolic 3-manifolds admitting toroidal fillings at large distance

with Sangyop Lee

Math. Ann. 344 (2009), 119-159.

48.

Toroidal Dehn surgery on hyperbolic knots and hitting number


Topology Appl. 157 (2010), 269-273.

49.

Knots yielding homeomorphic lens spaces by Dehn surgery

with Toshio Saito

Pacific J. Math. 244, no.1 (2010), 169-192. (available from Math ArXiv)

50.

Cyclic surgery between toroidal surgeries


Canad. Math. Bull. 54 (2011), no. 3, 556-560.

51.

Left-orderability and exceptiona Dehn surgery on twist knots


Canad. Math. Bull. 56 (2013), no. 4, 850-859. (available from Math ArXiv)

52.

Left-orderability and exceptiona Dehn surgery on two-bridge knots

with Adam Clay

Contemp. Math. 597 (2013), 225-233. (available from Math ArXiv)

53.

Left-orderable fundamental group and Dehn surgery on the knot 5_2

with Ryoto Hakamata

Canad. Math. Bull. 57 (2014), no.2, 310-317. (available from Math ArXiv)

54.

Left-orderable fundamental group and Dehn surgery on genus one two-bridge knots

with Ryoto Hakamata

Algebraic and Geometric Topology 14 (2014), issue 4, 2125-2148. (available from Math ArXiv)

55.

Left-orderable, non-L-space surgeries on knots

with Kimihiko Motegi

Comm. Anal. Geom. 22 (2014), no. 3, 421-449. (available from Math ArXiv)

56.

Four-fold cyclic branched covers of genus one two-bridge knots are L-spaces


Bol. Soc. Mat. Mexicana 20 (2014), issue 2, 391-403.

57.

Quasi-alternating links and Q-polynomials


J. Knot Theory Ramifications 23 (2014), no.12, 1450068 (6 pages). (available from Math ArXiv)

58.

An alternative proof of a theorem of Morimoto on composite tunnel number one links


preprint

59.

Cyclic branched covers of alternating knot and L-spaces


Bull. Korean Math. Soc. 52 (2015), no.4, 1139--1148. (available from Math ArXiv)

60.

Quasi-alternating links and Kauffman polynomials


J. Knot Theory Ramifications 24 (2015), no.7, 1550038(17 pages)

61.

Triple crossing numbers of graphs

with Hiroyuki Tanaka

Communications in Mathematical Research 32 (2016), no.1, 1-38.(pdf file)

62.

Generalized torsion elements in the knot groups of twist knots


Proc. Amer. Math. Soc. 144 (2016), no.6, 2677-2682. (available from Math ArXiv)

63.

Generalized torsion elements and bi-orderability of 3-manifold groups

with Kimihiko Motegi

to appear in Canad. Math. Bull. (available from Math ArXiv)

64.

Normal closures of slope elements in knot groups and the peripheral Magnus property

with Tetsuya Ito, Kimihiko Motegi

preprint (available from Math ArXiv)